[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [[IP] Bruising]

Maureen Reagan <email @ redacted> wrote:
>  For about the past 2 months now I almost ALWAYS bruise about 12-36 hours
> AFTER taking out my set.  No, the sites don't bleed when I take them out,
> but about a day later, a bruise usually appears.  I use sils.  I've tried
> sof-sets and micros and they do the same thing but also pull out and have
> that annoying tail.  I've tried at different depths for the sils.  No
> avail, and none of it makes much of a difference.  My ribcage, boobs, and
> arms don't seem to bruise.  I would like to continue to use my stomach and
> thighs.  It doesn't appear to cause any problems, other than the cosmetic
> value which is getting on my nerves.  During the cooler months, it really
> isn't a problem, but wearing a bathing suit with bruises all over my thighs
> reminds me of MDI days (which I would bruise a lot).  Just seeing the
> bruises on my stomach annoys me.  The only thing that does seem to make it
> any better is to insert through IV3000.  Then the bruise is not as bad and
> goes away faster.  If I ice after taking out a set, it sometimes helps,
> sometimes it doesn't.

OK, I'm guessing here but wonder ithe cnua does't work in and out of the
site while you have it in place, causing minor damage during the length 
of time its there. When it's removed the minor breaks inth capillaries
next to the canula hole are opened by it's passage and bleed into it behind
the outer surface swelling, causing a bruise?

Ted Quick
email @ redacted

Get your own FREE, personal Netscape WebMail account today at http://webmail.netscape.com.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml